Missouri Journal of Mathematical Sciences

On Functionally Hausdorff Spaces

Sami Lazaar

Full-text: Open access

Abstract

This paper deals with functionally Hausdorff spaces. Some separation axioms which are introduced recently are studied in this paper. An interesting categorical properties of functionally Hausdorff spaces are given. Finally, we characterize topological spaces for which the functionally Hausdorff-reflection is a spectral space.

Article information

Source
Missouri J. Math. Sci., Volume 25, Issue 1 (2013), 88-97.

Dates
First available in Project Euclid: 28 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1369746400

Digital Object Identifier
doi:10.35834/mjms/1369746400

Mathematical Reviews number (MathSciNet)
MR3087691

Zentralblatt MATH identifier
1271.54054

Subjects
Primary: 54B30: Categorical methods [See also 18B30]
Secondary: 54D10: Lower separation axioms (T0-T3, etc.) 54F65: Topological characterizations of particular spaces

Keywords
functionally Hausdorff spaces separation axioms spectral spaces category functor

Citation

Lazaar, Sami. On Functionally Hausdorff Spaces. Missouri J. Math. Sci. 25 (2013), no. 1, 88--97. doi:10.35834/mjms/1369746400. https://projecteuclid.org/euclid.mjms/1369746400


Export citation

References

  • A. Ayache and O. Echi, The envelope of a subcategory in topology and group theory, Int. J. Math. Math. Sci., 21 (2005), 3787–3404.
  • K. Belaid, H-spectral spaces, Topology Appl., 153 (2006), 3019–3023.
  • K. Belaid, O. Echi, and R. Gargouri, A-spectral spaces, Topology Appl., 138 (2004), 315–322.
  • K. Belaid, O. Echi, and S. Lazaar, $T_{(\alpha,\beta)}$-spaces and the Wallman compactification, Int. J. Math. Math. Sci., 68 (2004), 3717–3735.
  • O. Echi and S. Lazaar, Reflective subcategories, Tychonoff spaces, and spectral spaces, Topology Proceeding, 34 (2009), 489–507.
  • P. J. Freyd and G. M. Kelly, Categories of continuous functors (I), J. Pure Appl. Algebra, 2 (1972), 169–191.
  • A. Grothendieck and J. Dieudonné, Eléments de Géométrie Algébrique, Springer-Verlag, Berlin, 1971.
  • M. Hochster, Prime ideal structure in commutative rings, Trans. Amer. Math. Soc., 142 (1969), 43–60.
  • S. Mac Lane, Categories for the Working Mathematician, Graduate Texts in Math. Vol. 5, Springer-Verlag, New York, 1971.
  • L. A. Steen and J. A. Seebach, Counterexamples in Topology, Printed in the United States of America, 1968.
  • S. Willard, General Topology, Addison-Wesley Publishing Company, Reading, MA, 1970.